Research Repository

New integral inequalities of Hermite-Hadamard type for n-times differentiable s-logarithmically convex functions with applications

Latif, MA and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) New integral inequalities of Hermite-Hadamard type for n-times differentiable s-logarithmically convex functions with applications. Miskolc Mathematical Notes, 16 (1). 219 - 235. ISSN 1787-2405

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; logarithmically convex functions; s-logarithmically convexity; Hölder inequality; special means
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
Depositing User: Symplectic Elements
Date Deposited: 08 Sep 2016 02:17
Last Modified: 31 Jul 2018 04:16
URI: http://vuir.vu.edu.au/id/eprint/31491
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar